I am a 24 year old male. This has happened to me beofore after having intercourse witha a condom and dont konw what it is. A few days after having protected sex, I start to get the urge to urinate though it does not burn while i pee and I don know if I consider the feelign to be "burning" but more like the feeling that I have to urinate or I like my penis is leaking urine but it is not. I have no discharge no itching, or pain when i pee just the feeling of urination constantly but when i go to pee little or nothign comes out. This goes away with LOTS of water but then I just have to pee all day and if i stop drinking water the feeling comes back. When this same symptoms happened the first time I let it go and it went away on its own after MONTHS, the second time it happned went to the doctor and got tested for ALL STD'S and they all came back negative. This has recently happned again so I went to the doctor and was given Ciprofaxen i dont konw if that is how you spell it but the short name is Cipro 500mg twice a day and i was told it is probalby a UTI, but when i read about UTI's it said that most of the time the symptoms include burning when urinating adn back and or abdomianl pain. i dont seem to have either of these so basicall what i am asking is what could this bee if not an STD or a UTI, i am currently on day three of Four of Cipro symptoms seem to be a little better but not completely gone, I have three more days of it so i am hoping they do. How long should this take to clear and why would this happen when i have sex with a condom? Also by letting it heal on its own in the past did i do any damage to any of my parts?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.